# SDR UALA2013010300033

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 71,089 hours, 12,601 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077
- Part serial: 777112
- Condition: Fod
- Location: Nr 1
- Part time: 44,843 hours, 8,747 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1 ENGINE ON ACCNT FOD DAMAGE.  REMOVED OLD ENGINE, AND INSTALLED NEW ENGINE PER AMM.  NEW ENGINE STILL REQUIRES HOOKUPS AND EXTERNAL COMPONENTS PER AMM.
